# SDR DALA1111249223

- Difficulty date: January 26, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 76378133
- Condition: Corroded
- Location: Bs 168 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT STA 168, CORROSION UNDER LONGERON 28R, COMPLIED WITH AT W/O 2003107B, ITEM 0084.  REMOVED DAMAGED SECTION OF LONGERON IN REF WITH SRM 51-30-02 AND 53-10-01.  FABRICATED SPLICE IN REF WITH SRM 53-10-01. INSTALLED NEW LONGERON SECTION AND SPLICE IN REF WITH SRM 53-10-01.
